# SDR MALA9975574

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3A CHECK, FOUND LOWER RUDDER RIB CRACKED ON FORWARD RUDDER ASSY.  REPLACED DAMAGED LOWER RIB, PN 85540026-101, ON FWD RUDDER ASSY AND FABRICATED AND INSTALLED NEW CLOSE-OUT PANEL ON LOWER RIB.  (X)
